# SDR CKSA96236

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 37517382
- Condition: Corroded
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND HEAVY CORROSION ON STRAP AND STRUCTURE FORWARD OF LONGERON 24 FORWARD ATTACH POINT BARREL NUT STA 850.  REMOVED AND REPLACED STRAP AND STRUCTURE IAW DC-8 SRM 51-1-20D.  C-4 CHECK CARD NR 3010, NON-ROUTINE TASK CARD NR 87585.
